Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Buoyancy-Driven Perpetual Motion Machine

Tadashi Tokieda
The American Mathematical Monthly
Vol. 120, No. 6 (June–July 2013), pp. 564-566
DOI: 10.4169/amer.math.monthly.120.06.564
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.06.564
Page Count: 3
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
A Buoyancy-Driven Perpetual Motion Machine
Preview not available

Abstract

Abstract A perpetual motion machine driven by buoyancy is presented. We see that it does not quite work, and we also discuss how it would move in reality. Debunking the trick behind most such machines is a nice exercise in exact and non-exact differentials.

Page Thumbnails